# SDR RAIA00207217

- Difficulty date: July 17, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 14,769 hours, 14,585 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BC0072001
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

5493-STL- WITH CABIN LIGHTS ON SMELLED SMOKE. MAINTENANCE REMOVED AND REPLACED LIGHT BULB SOCKET AT BOW 8-9
